# SDR HNAA2011030900040

- Difficulty date: February 21, 2011
- Submitted: March 9, 2011
- Operation: Air carrier
- Aircraft: N908HA
- Make and model: Dhav DHC8102
- Aircraft serial: 015
- Aircraft time: 64,247 hours, 72,925 cycles
- System (JASC): 2422 · AC Inverter
- Part: Inverter
- Part number: DH103024600C
- Part serial: 2480S8
- Condition: Failed
- Stage of operation: NR
- How discovered: 9
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

26AC AND SECONDARY INVERTER CAUTION LIGHTS ILLUMINATED IN FLIGHT.  SECONDARY INVERTER AND 115AC CIRCUIT BREAKER POPPED.  LOST INSTRUMENT POWER RT SIDE INVERTERS WITH SECONDARY CIRCUIT BREAKER OUT 115 AC BUSS CIRCUIT BREAKER RESETS.  R & R SECONDARY INVERTER IAW -8MM 24-22.  OPS CHECKED OK.
